# SDR DALA1166439017

- Difficulty date: December 1, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 71,746 hours, 10,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN UNDER FILLET PANELS FAIRING RUBSTRIPS FROM STA Y=1095-1079 BTW LONG 28RT-30 AND FROM STA Y=1136-1112 BTW LONG 25RT-28RT.
